Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2017, Volume 23, Number 3, Pages 22–32 (Mi timm1434)  

This article is cited in 1 scientific paper (total in 1 paper)

Three extremal problems in the Hardy and Bergman spaces of functions analytic in a disk

R. R. Akopyanab, M. S. Saidusajnovc

a Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
c Tajik National University, Dushanbe

Abstract: Let a nonnegative measurable function $\gamma(\rho)$ be nonzero almost everywhere on $(0,1)$, and let the product $\rho\gamma(\rho)$ be summable on $(0,1)$. Denote by $\mathcal{B}=B^{p,q}_{\gamma}$, $1\leq p\le \infty$, $1\leq q < \infty$, the space of functions $f$ analytic in the unit disk for which the function $M_p^q(f,\rho)\rho\gamma(\rho)$ is summable on $(0,1)$, where $M_p^q(f,\rho)$ is the $p$-mean of $f$ on the circle of radius $\rho$; this space is equipped with the norm
$$ \|f\|_{B^{p,q}_{\gamma}}=\|M_p(f,\cdot)\|_{L^q_{\rho\gamma(\rho)}(0,1)}. $$
In the case $q=\infty$, the space $\mathcal{B}=B^{p,\infty}_{\gamma}$ is identified with the Hardy space $H^p$. Using an operator $L$ given by the equality $Lf(z)=\sum_{k=0}^\infty l_k c_k z^k$ on functions $f(z)=\sum_{k=0}^\infty c_k z^k$ analytic in the unit disk, we define the class
$$ LB_\gamma^{p,q}(N):=\{f\colon \|Lf\|_{B_\gamma^{p,q}}\le N\},\quad N>0. $$
For a pair of such operators $L$ and $G$, under some constraints, the following three extremal problems are solved. (1) The best approximation of the class $LB_\gamma^{p_1,q_1}(1)$ by the class $GB_\gamma^{p_3,q_3}(N)$ in the norm of the space $B_\gamma^{p_2,q_2}$ is found for $2\le p_{1}\le\infty$, $1\leq p_{2}\leq 2$, $1\leq p_{3}\leq 2$, $1\le q_1=q_2=q_3\le\infty$, and $q_s=2$ or $\infty$. (2) The best approximation of the operator $L$ by the set $\mathcal{L}(N)$, $N>0$, of linear bounded operators from $B_\gamma^{p_1,q_1}$ to $B_\gamma^{p_2,q_2}$ with the norm not exceeding $N$ on the class $GB_\gamma^{p_3,q_3}(1)$ is found for $2\le p_{1}\le\infty$, $1\leq p_{2}\leq 2$, $2\leq p_{3}\leq \infty$, $1\le q_1=q_2=q_3\le\infty$, and $q_s=2$ or $\infty$. (3) Bounds for the modulus of continuity of the operator $L$ on the class $GB_\gamma^{p_3,q_3}(1)$ are obtained, and the exact value of the modulus is found in the Hilbert case.

Keywords: Hardy and Bergman spaces, best approximation of a class by a class, best approximation of an unbounded operator by bounded operators, modulus of continuity of an operator.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-02705
Ministry of Education and Science of the Russian Federation НШ-9356.2016.1
Ural Federal University named after the First President of Russia B. N. Yeltsin 02.A03.21.0006 от 27.08.2013


DOI: https://doi.org/10.21538/0134-4889-2017-23-3-22-32

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2018, 303, suppl. 1, 25–35

Bibliographic databases:

UDC: 517.977
MSC: 30E10, 47A58
Received: 15.05.2017

Citation: R. R. Akopyan, M. S. Saidusajnov, “Three extremal problems in the Hardy and Bergman spaces of functions analytic in a disk”, Trudy Inst. Mat. i Mekh. UrO RAN, 23, no. 3, 2017, 22–32; Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 25–35

Citation in format AMSBIB
\Bibitem{AkoSai17}
\by R.~R.~Akopyan, M.~S.~Saidusajnov
\paper Three extremal problems in the Hardy and Bergman spaces of functions analytic in a disk
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2017
\vol 23
\issue 3
\pages 22--32
\mathnet{http://mi.mathnet.ru/timm1434}
\crossref{https://doi.org/10.21538/0134-4889-2017-23-3-22-32}
\elib{https://elibrary.ru/item.asp?id=29295247}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2018
\vol 303
\issue , suppl. 1
\pages 25--35
\crossref{https://doi.org/10.1134/S0081543818090031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000453521100002}


Linking options:
  • http://mi.mathnet.ru/eng/timm1434
  • http://mi.mathnet.ru/eng/timm/v23/i3/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Arestov, R. R. Akopyan, “Zadacha Stechkina o nailuchshem priblizhenii neogranichennogo operatora ogranichennymi i rodstvennye ei zadachi”, Tr. IMM UrO RAN, 26, no. 4, 2020, 7–31  mathnet  crossref  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:170
    Full text:43
    References:22
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022